# SDR ASAA2021080835656

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 49,440 hours, 14,341 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START, NO IGNITION, FUEL FLOW DROPPED, ABORTED START. GROUNDED - YES. P6-3, B4 SPAR VALVE ENG 1, P18-2, A1 ENG 1 RIGHT, A3 ENG 1 LEFT (IGNITION). C/B'S RESET, NO HISTORY. REF B737-800 AMM 20-60-01. GATE #1 ENG RUN OPS NML.
